# SDR AU971112

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B-1
- Engine: Lyc VO435A1F
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Wrong Part
- Location: Fire Bottle
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) UNAPPROVED TYPE OF DRY POWDER FIRE EXTINGUISHER FITTED. UNAPPROVED PART.
